Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant fibrations and transfer


Author: Stefan Waner
Journal: Trans. Amer. Math. Soc. 258 (1980), 369-384
MSC: Primary 55P99; Secondary 55R05, 57S15
MathSciNet review: 558179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The basic properties of equivariant fibrations are described, including an equivariant version of the Ďold Theorem. The foundations of equivariant stable homotopy theory are described, and the theory of equivariant transfer is developed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15

Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0558179-9
PII: S 0002-9947(1980)0558179-9
Keywords: G-fibrations, fiberwise, equivalence, stable G-equivalence, isotopy subgroup, transfer, fiberwise G-duality, equivariant cohomology
Article copyright: © Copyright 1980 American Mathematical Society